# SDR CKSA96163

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Amplifier
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

NR 2 ENGINE SHUTDOWN AT 2345Z DUE TO FIRE WARNING.  FIRE WARNING CAME ON THEN OFF, MONITORED ENGINE NORMAL.  THEN GANG TESTED FIRE LOOP, TEST FAILED.  AT THAT TIME FIRE HANDLE LIGHT CAME ON, SO NR 1 AND NR 2 FIRE BOTTLE DISCHARGED.  LIGHT REMAINED ON AND NO TEST ON NR 2 FIRE LOOP.  OIL PRESSURE ON WINDMILL 6 PSI.  REMOVED AND INSTALLED NR 2 ENGINE FIRE BOTTLE IAW MM 26-3-0.  REPLACED NR 1 FIRE BOTTLE, NR 2 FIRE CONTROL AMPLIFIER.  PERFORMED ENGINE RUN-UP AT TAKEOFF POWER, OPS CHECK NORMAL.  NO FIRE WARNING, GROUND CHECK OF FIRE WARNING SYSTEM NORMAL.  FIRE BOTTLE (P/N 893244) (S/N 25957DG), FIRE BOTTLE (P/N 893244) (SN 25934DC), FIRE AMPLIFIER (P/N 377-115-22) (S/N EP4).
